RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Babenko, Ivan Konstantinovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26
Presentations: 11

Number of views:
This page:2612
Abstract pages:8688
Full texts:2417
References:884
E-mail:
Keywords: topological group, group action, invariant mean.

http://www.mathnet.ru/eng/person8370
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/28790

Publications in Math-Net.Ru
2013
1. I. K. Babenko, “Algebra, geometry, and topology of the substitution group of formal power series”, Uspekhi Mat. Nauk, 68:1(409) (2013),  3–76  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:1 (2013), 1–68  isi  elib  scopus
2011
2. I. K. Babenko, S. A. Bogatyi, “The amenability of the substitution group of formal power series”, Izv. RAN. Ser. Mat., 75:2 (2011),  19–34  mathnet  mathscinet  zmath  elib; Izv. Math., 75:2 (2011), 239–252  isi  elib  scopus
2008
3. I. K. Babenko, S. A. Bogatyi, “On the group of substitutions of formal power series with integer coefficients”, Izv. RAN. Ser. Mat., 72:2 (2008),  39–64  mathnet  mathscinet  zmath  elib; Izv. Math., 72:2 (2008), 241–264  isi  elib  scopus
2002
4. I. K. Babenko, “Löwner's conjecture, the Besicovitch barrel, and relative systolic geometry”, Mat. Sb., 193:4 (2002),  3–16  mathnet  mathscinet  zmath; Sb. Math., 193:4 (2002), 473–486  isi  scopus
2000
5. I. K. Babenko, “Strong intersystolic softness of closed manifolds”, Uspekhi Mat. Nauk, 55:5(335) (2000),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:5 (2000), 987–988  isi  scopus
6. I. K. Babenko, I. A. Taimanov, “Massey products in symplectic manifolds”, Mat. Sb., 191:8 (2000),  3–44  mathnet  mathscinet  zmath; Sb. Math., 191:8 (2000), 1107–1146  isi  scopus
7. I. K. Babenko, I. A. Taimanov, “On nonformal simply connected symplectic manifolds”, Sibirsk. Mat. Zh., 41:2 (2000),  253–269  mathnet  mathscinet  zmath; Siberian Math. J., 41:2 (2000), 204–217  isi
1998
8. I. K. Babenko, I. A. Taimanov, “On the existence of informal simply connected symplectic manifolds”, Uspekhi Mat. Nauk, 53:5(323) (1998),  225–226  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:5 (1998), 1082–1083  isi  scopus
1997
9. I. K. Babenko, “Topological entropy of geodesic flows on simply connected manifolds, and related topics”, Izv. RAN. Ser. Mat., 61:3 (1997),  57–74  mathnet  mathscinet  zmath; Izv. Math., 61:3 (1997), 517–535  isi  scopus
1995
10. I. K. Babenko, “Extremal problems of geometry, surgery on manifolds, and problems of group theory”, Izv. RAN. Ser. Mat., 59:2 (1995),  97–108  mathnet  mathscinet  zmath; Izv. Math., 59:2 (1995), 321–332  isi
11. I. K. Babenko, N. N. Nekhoroshev, “On complex structures on two-dimensional tori admitting metrics with nontrivial quadratic integral”, Mat. Zametki, 58:5 (1995),  643–652  mathnet  mathscinet  zmath; Math. Notes, 58:5 (1995), 1129–1135  isi
1994
12. I. K. Babenko, “Asymptotic volumes and simply connected surgeries of smooth manifolds”, Izv. RAN. Ser. Mat., 58:2 (1994),  218–221  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 44:2 (1995), 427–430  isi
1992
13. I. K. Babenko, “Asymptotic invariants of smooth manifolds”, Izv. RAN. Ser. Mat., 56:4 (1992),  707–751  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 41:1 (1993), 1–38  isi
1991
14. I. K. Babenko, S. A. Bogatyi, “The behaviour of the ndex of periodic points under iterations of a mapping”, Izv. Akad. Nauk SSSR Ser. Mat., 55:1 (1991),  3–31  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:1 (1992), 1–26  isi
15. I. K. Babenko, “On the behavior of trajectories of scattering billiards on the flat torus”, Mat. Sb., 182:2 (1991),  220–235  mathnet  mathscinet  zmath; Math. USSR-Sb., 72:1 (1992), 207–220  isi
1990
16. I. K. Babenko, “Volume rigidity of two-dimensional manifolds”, Mat. Zametki, 48:1 (1990),  10–14  mathnet  mathscinet  zmath; Math. Notes, 48:1 (1990), 629–632  isi
17. I. K. Babenko, “Periodic trajectories in three-dimensional Birkhoffs billiards”, Mat. Sb., 181:9 (1990),  1155–1169  mathnet  mathscinet  zmath; Math. USSR-Sb., 71:1 (1992), 1–13  isi
1989
18. I. K. Babenko, S. A. Bogatyi, “Mapping a sphere into Euclidean space”, Mat. Zametki, 46:3 (1989),  3–8  mathnet  mathscinet  zmath; Math. Notes, 46:3 (1989), 638–686
1988
19. I. K. Babenko, “Closed geodesics, asymptotic volume, and characteristics of group growth”, Izv. Akad. Nauk SSSR Ser. Mat., 52:4 (1988),  675–711  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:1 (1989), 1–37
20. I. K. Babenko, “Asymptotic volume of Tori and geometry of convex bodies”, Mat. Zametki, 44:2 (1988),  177–190  mathnet  mathscinet  zmath; Math. Notes, 44:2 (1988), 579–586  isi
1986
21. I. K. Babenko, “Problems of growth and rationality in algebra and topology”, Uspekhi Mat. Nauk, 41:2(248) (1986),  95–142  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:2 (1986), 117–175  isi
1985
22. I. K. Babenko, “Zeros of the Sturm–Liouville equation with periodic potential”, Mat. Zametki, 37:2 (1985),  237–248  mathnet  mathscinet  zmath; Math. Notes, 37:2 (1985), 135–141  isi
1980
23. I. K. Babenko, “Analytical properties of Poincaré series of a loop space”, Mat. Zametki, 27:5 (1980),  751–765  mathnet  mathscinet  zmath; Math. Notes, 27:5 (1980), 359–367  isi
1979
24. I. K. Babenko, “On real homotopy properties of complete intersections”, Izv. Akad. Nauk SSSR Ser. Mat., 43:5 (1979),  1004–1024  mathnet  mathscinet  zmath; Math. USSR-Izv., 15:2 (1980), 241–258  isi
25. I. K. Babenko, “The Poincaré series of iterated loop spaces”, Uspekhi Mat. Nauk, 34:3(207) (1979),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:3 (1979), 193–194
1976
26. I. K. Babenko, “Lie algebras of homotopic groups of minimal Sullivan models”, Mat. Zametki, 20:6 (1976),  793–804  mathnet  mathscinet  zmath; Math. Notes, 20:6 (1976), 1005–1011

Presentations in Math-Net.Ru
1. On homology length spectrum, systolic zeta function and isoperimeter inequalities
I. K. Babenko
Algebraic topology and its applications. Postnikov memorial seminar
March 27, 2018 16:45
2. О топологиях на некоторых абелевых группых
I. K. Babenko
Noncommutative geometry and topology
March 30, 2017 16:45
3. What is the area of a finitely presented group and what does this area depend on
Ivan Babenko
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 20, 2016 12:10   
4. Systolic zeta function
I. K. Babenko
Seminar on Complex Analysis (Gonchar Seminar)
March 28, 2016 17:00
5. Площадь конечно представимых групп и их симплициальная сложность
I. K. Babenko
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
March 23, 2016 18:30
6. Стабильная норма и случайные метрики
I. K. Babenko
Noncommutative geometry and topology
March 17, 2016 16:45
7. Систолический объём гомологических классов
I. K. Babenko
Algebraic topology and its applications. Postnikov memorial seminar
March 31, 2015 16:45
8. Систолическая площадь и симплициальная сложность конечнопредставимых групп
I. K. Babenko
Noncommutative geometry and topology
March 26, 2015 16:45
9. Some topological problems in systolic geometry
Ivan Babenko
International conference "Algebraic Topology and Abelian Functions" in honour of Victor Buchstaber on occasion of his 70th birthday
June 18, 2013 15:00   
10. Подгруппа голоморфных ростков в группе формальных степенных рядов
I. K. Babenko
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
March 27, 2013 18:30
11. О структуре группы формальных степенных рядов
I. K. Babenko
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
March 28, 2012 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019